# SDR UIEA2017062401061

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 60,010 hours, 9,456 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA11A1194
- Part serial: T25565
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, A FUEL IMBALANCE OCCURED BETWEEN 1-4 AND 2-3. MANIPULATION OF FUEL VALVES AND PUMPS DID NOT CORRECT THE PROBLEM. FOUND THE NR 4 MAIN TRANSFER VALVE OPEN. REMOVED AND REPLACED THE NR 4 MAIN TRANSFER VALVE ACTUATOR IAW AMM 28-16-04.
